“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15558
School of Mathematics
  Title:   Faltings' local-global principle and annihilator theorem for the finiteness dimensions
  Author(s):  Mohammad Reza Doustimehr
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  47
  Year:  2019
  Pages:   1853-1861
  Supported by:  IPM
In this paper, we establish generalizations of Faltings' Local-global Principle and Annihilator Theorem for the finiteness dimensions.

Download TeX format
back to top
scroll left or right